Control and prediction in problems of scheduling theory with incomplete information
Doklady Akademii Nauk, Tome 200 (1971) no. 6, pp. 1298-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_6_a10,
author = {L. I. Feigin},
title = {Control and prediction in problems of scheduling theory with incomplete information},
journal = {Doklady Akademii Nauk},
pages = {1298--1301},
year = {1971},
volume = {200},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_6_a10/}
}
L. I. Feigin. Control and prediction in problems of scheduling theory with incomplete information. Doklady Akademii Nauk, Tome 200 (1971) no. 6, pp. 1298-1301. http://geodesic.mathdoc.fr/item/DAN_1971_200_6_a10/